If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Diltiazem 300mg

Collapse

About the Author

Collapse

shirleymahoney Born In Tulsa Oklahoma and have a wonderful husband and 2 great children Find out more about shirleymahoney
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Pam Alexson
    replied
    Shirley ,

    I am sorry you have to go through this . Please call your doctor ASAP and speak to a covering MD if he is not available. You are a high risk patient and anyway you are never supposed to abruptly stop taking heart meds. They require carefull withdrawal and decrease. Shame on your pharmacist. They should have given you some to carry you over or your doctor could have provided you with free samples. Please call when you get this and report your symptoms.

    Let us know how it works out.

    Pam

    Leave a comment:


  • shirleymahoney
    started a topic Diltiazem 300mg

    Diltiazem 300mg

    Can someone tell me when you have been off your meds for a few days, when you finally get to go back on them why your chest hurts so bad that is the only thing i can contribute the chest pain to, the pharmacy screwed up and forgot to order my med so i was without it for a couple of days and i also have some SOB also

    Shirley
Working...
X